Correction to "Napoleon Polygons"

Titu Andreescu, Vladimir Georgiev, Oleg Mushkarov. Correction to "Napoleon Polygons". The American Mathematical Monthly, 122(9):844, 2015. [doi]

@article{AndreescuGM15,
  title = {Correction to "Napoleon Polygons"},
  author = {Titu Andreescu and Vladimir Georgiev and Oleg Mushkarov},
  year = {2015},
  doi = {10.4169/amer.math.monthly.122.9.844},
  url = {https://doi.org/10.4169/amer.math.monthly.122.9.844},
  researchr = {https://researchr.org/publication/AndreescuGM15},
  cites = {0},
  citedby = {0},
  journal = {The American Mathematical Monthly},
  volume = {122},
  number = {9},
  pages = {844},
}